# SDR AALA016002

- Difficulty date: January 9, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND SEAT MOUNTED EMERGENCY LIGHT AT 15D INOPERATIVE.  RECONNECTED ELECTRICAL PLUG AT SIDE WALL TO SEAT HARNESS.  (M)
